MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number CXA200005
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 11/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: code c19 - a review of the manufacturing records indicated the lot met all pre-release specifications.H6: code c20 - the device remains implanted and, therefore, was not available for direct analysis by gore.H6: code d1102 - it should be noted that the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu) states: do not cover significant renal or mesenteric arteries with the endoprosthesis.Vessel occlusion may occur.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
On (b)(6) 2025, the patient underwent an endovascular procedure to treat a penetrating aortic ulcer (pau) utilizing a gore® excluder® conformable aaa endoprosthesis (cxa200005).Reportedly, the pau was 6 mm distal to the left renal artery and the device was intentionally placed about 2 mm into the left renal artery origin and deployed.A post-deployment aortogram showed the device was unintentionally covering most of the left renal artery, about 6-7 mm into the left renal artery origin.Reportedly, the physician attempted to pull the device down with a balloon and attempted to wire the left renal artery origin, however, all attempts were unsuccessful.The initial post-deployment photos showed blood flow into the left renal artery, but as the physician attempted to place a guidewire into the vessel, it occluded at some point which caused an impairment to blood flow.At this point, the physician elected to convert the procedure to an open repair and made a surgical bypass from the aorta to the left renal artery, re-establishing flow to the left renal artery.The cxa200005 remains implanted.The physician believes the cause of the event was starting the deployment of the cxa200005 too far proximal.Reportedly, the device deployed accurately, but the patient's breathing caused the aorta to significantly move up and down which then caused the reference marks on the screen for device deployment to be inaccurate.No clinical images are available.The patient tolerated the procedure.
 
Additional Manufacturer Narrative
Added g3/g4, h1/h2, h6.Correction: removed d12 known inherent risk of device and d1102 unintended use error caused or contributed to event.Added d1103 cause traced to intentional off-label, unapproved, or contraindicated use.H6: code d1103 - it should be noted that the gore® excluder® conformable aaa endoprosthesis instructions for use (ifu) states: the gore® excluder® conformable aaa endoprosthesis is intended to exclude the aneurysm from the blood circulation in patients diagnosed with infrarenal abdominal aortic aneurysm (aaa) disease and who have appropriate anatomy.The aortic and iliac extender endoprosthesis as intended to be used after deployment of the gore® excluder® conformable aaa endoprosthesis.These extensions are intended to be used when additional length and/or sealing for aneurysmal exclusion is desired.

Brand Name
GORE® EXCLUDER® CONFORMABLE AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 2 B/P
32470 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
brianna zipprich
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key23750710
Report Number3007284313-2025-04434
Device Sequence Number9584031
Product Code MIH
UDI-Device Identifier00733132650927
UDI-Public(01)00733132650927(17)270520
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
P200030
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberCXA200005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/30/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APIXABAN, DEBROX, CHOLECALCIFEROL, VITAMIN D3; EPINEPHRINE, METFORMIN, PRILOSEC
Outcome Attributed to Adverse Event Other; Required Intervention; Hospitalization;
Patient Age37 YR
Patient SexMale
Patient Weight69 KG